Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with SLE, Raynaud s and Sjogren s syndrome. Taking Panquniel. Cause of chills in abdomen?

I was recently dx with SLE (antiphospholipid +ve) with both Raynaud's & Sjogren's syndromes. The Lupus has effected primarily the skin & joints. I have a particular symptom for many years and wonder if it related to the Lupus or something else. I experience painless chilling wavelike sensation which begin usually in the lower legs or mid abdomen and this spreads upwards to my head, this is not associated with fever/colds/uti or any other illness. It almost always occurs at night once I've retired to bed, only very occasionally during other times of the day. It can last up to one hour but usually only have two to ten consequtive waves. I have noticed since starting Panquniel for my SLE that I've only had three episodes since being dx in Oct 2012. When they did occur recently it was during a Lupus flare. Any idea what could be causing these symptoms.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The chills that you have in the abdomen could be related to the stress and anxiety, gastric acidity or a side effect of the medicines that you are taking. Direct examination will help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor